# SDR ASOA200901069

- Difficulty date: October 1, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 19,641 hours, 15,976 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L 14TH DUCT WARNING IN FLIGHT. RAN QRH. MESSAGE REMAINED THROUGH REMAINDER OF FLIGHT.  [EMERGENCY DECLARED]
